DBLP BibTeX Record 'journals/ffa/Wang11'

@article{DBLP:journals/ffa/Wang11,
  author    = {Li-Ping Wang},
  title     = {On minimal polynomials over F$_{\mbox{q$^{\mbox{m}}$}}$ and over
               F$_{\mbox{q}}$ of a finite-length sequence over F$_{\mbox{q$^{\mbox{m}}$}}$.},
  journal   = {Finite Fields and Their Applications},
  volume    = {17},
  number    = {3},
  year      = {2011},
  pages     = {294-301},
  ee        = {http://dx.doi.org/10.1016/j.ffa.2011.01.001},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}